Photon geodesics in Friedmann–Robertson–Walker cosmologies
Article first published online: 21 FEB 2012
© 2012 The Authors Monthly Notices of the Royal Astronomical Society © 2012 RAS
Monthly Notices of the Royal Astronomical Society
Volume 421, Issue 4, pages 3356–3361, April 2012
How to Cite
Bikwa, O., Melia, F. and Shevchuk, A. (2012), Photon geodesics in Friedmann–Robertson–Walker cosmologies. Monthly Notices of the Royal Astronomical Society, 421: 3356–3361. doi: 10.1111/j.1365-2966.2012.20560.x
- Issue published online: 10 APR 2012
- Article first published online: 21 FEB 2012
- Accepted 2012 January 13. Received 2011 December 20; in original form 2011 October 14
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
If your institution is a registered Wiley Online Library customer, you can log in under your institution's name to see our content. This access is provided by Shibboleth or Athens.
Type your institution's name in the box below. If your institution is a Wiley customer, it will appear in the list of suggested institutions.
Please note that there are currently a number of duplicate entries in the list of institutions. We are actively working on fixing this issue and apologize for any inconvenience caused.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!